# SDR SWAA2024121059898

- Difficulty date: November 14, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT 2024-715028<[01] INSTALLED NEW GUSSET AND FASTENERS LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 209 REV - AND SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED CORRECTIVE ACTION
